Items where Author is " Gehér György Pál"

Number of items: 2.

Chen Hong-Yi and Gehér György Pál and Liu Chih-Neng and Molnár Lajos and Virosztek Dániel and Wong Ngai-Ching: Maps on positive definite operators preserving the quantum ƛ\chi_\alpha^2ƛ-divergence.
LETTERS IN MATHEMATICAL PHYSICS, 107 (12). pp. 2267-2290. ISSN 0377-9017 (2017)

Gehér György Pál: On n-norm preservers and the Aleksandrov conservative n-distance problem.
AEQUATIONES MATHEMATICAE, 91 (5). pp. 933-943. ISSN 0001-9054 (2017)

This list was generated on 2024. június 15. 00:00:50 CEST.